# SDR SIMA972034

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S3678001202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION TASK CARD ZL-141-GVI-10020-001, MAINTENANCE DISCOVERED THE LEFT AFT INBOARD, RIGHT AFT INBOARD SEAT TRACKS CORRODED OUT OF LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACKS IAW SRM 51-25-04 AND EO E9-53-00-001.  AIRCRAFT RETURNED TO SERVICE.  (X)
